# SDR AALA202110272355

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 31,623 hours, 11,939 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW SPEED ABORT ACCOMPLISHED AT 50-60 KNOTS BRAKE TEMPERATURES PEAKED AT 155. ABORTED FOR BRAKE SYSTEM 1 FAULT CLEARED. FAULT CLEARED MAINTENANCE WAS INFORMED, NO ACTION REQUIRED BY MAINTENANCE.
